| Catalog Number |
7207682 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure the biorci-ha interference screw broke during deployment.It is unknown if there was a back-up device available or if there was a delay.No further complications were reported.
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Additional Manufacturer Narrative
A device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.Based on the information available, there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specifications found that the storage requirements for the material are specified, and the material must comply with provided percentage composition specifications as measured by ash test.Please refer to the instructions for use for precautions and warnings related to the use of the device.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.